Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 3, NWS Melbourne, FL

March 26, 2015Brevard County, Indian River County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 26, 2015, 4:25 PM EDT for Brevard County, Indian River County, Florida. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2015, 4:25 PM EDT (20:25 UTC)
Expired
Mar 26, 2015, 5:04 PM EDT
In force
39 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Brevard County, FL, Indian River County, FL

The radar

The Melbourne radar (KMLB), 2 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 4:51 PM EDTTSTM WND GST 41Melbourne Airport, FLWIND GUST OF 36 KNOTS FROM THE SOUTH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2015-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 656 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2015-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
656 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WUUS52 KMLB 262025
SVRMLB
FLC009-061-262130-
/O.NEW.KMLB.SV.W.0003.150326T2025Z-150326T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
425 PM EDT THU MAR 26 2015

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BREVARD COUNTY IN FLORIDA...
  NORTHWESTERN INDIAN RIVER COUNTY IN EAST CENTRAL FLORIDA...

* UNTIL 530 PM EDT

* AT 425 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF PALM BAY...
  AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PALM BAY...MELBOURNE...ROCKLEDGE...COCOA BEACH AND SATELLITE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2771 8069 2779 8088 2794 8087 2834 8072
      2834 8064 2830 8067 2836 8060 2829 8061
      2829 8067 2822 8065 2829 8068 2827 8069
      2812 8060 2813 8059 2828 8061 2827 8060
      2799 8052 2811 8062 2792 8048
TIME...MOT...LOC 2025Z 204DEG 34KT 2788 8076 

$$

CRISTALDI
2 follow-up statements
683 
WWUS52 KMLB 262046
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
446 PM EDT THU MAR 26 2015

FLC061-262054-
/O.CAN.KMLB.SV.W.0003.000000T0000Z-150326T2130Z/
INDIAN RIVER FL-
446 PM EDT THU MAR 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN INDIAN RIVER
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2782 8058 2788 8073 2782 8078 2782 8087
      2795 8087 2834 8072 2834 8066 2830 8067
      2835 8061 2829 8061 2827 8069 2827 8060
      2823 8067 2809 8061 2824 8060 2799 8052
      2810 8060 2808 8060 2792 8048
TIME...MOT...LOC 2044Z 203DEG 40KT 2800 8083 2794 8065 2785 8061 

$$

FLC009-262130-
/O.CON.KMLB.SV.W.0003.000000T0000Z-150326T2130Z/
BREVARD FL-
446 PM EDT THU MAR 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN BREVARD COUNTY...

AT 444 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF CAMP HOLLY FISH CAMP TO NEAR PALM
BAY AND MICCO...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...ROCKLEDGE...COCOA BEACH AND SATELLITE BEACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... 
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY 
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER 
COVERS THE ROAD.

IF SEVERE WEATHER IS SPOTTED...REPORT IT TO THE NATIONAL WEATHER 
SERVICE OR YOUR LOCAL AUTHORITY WHO WILL RELAY YOUR REPORT. THIS ACT 
MAY SAVE THE LIVES OF OTHERS IN THE PATH OF DANGEROUS WEATHER.

&&

LAT...LON 2782 8058 2788 8073 2782 8078 2782 8087
      2795 8087 2834 8072 2834 8066 2830 8067
      2835 8061 2829 8061 2827 8069 2827 8060
      2823 8067 2809 8061 2824 8060 2799 8052
      2810 8060 2808 8060 2792 8048
TIME...MOT...LOC 2044Z 203DEG 40KT 2800 8083 2794 8065 2785 8061 

$$

CRISTALDI
514 
WWUS52 KMLB 262104
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
504 PM EDT THU MAR 26 2015

FLC009-262113-
/O.CAN.KMLB.SV.W.0003.000000T0000Z-150326T2130Z/
BREVARD FL-
504 PM EDT THU MAR 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BREVARD COUNTY IS
CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE 
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN 
CANCELLED. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE 
THUNDERSTORMS.

LAT...LON 2782 8058 2788 8073 2782 8078 2782 8087
      2795 8087 2834 8072 2834 8066 2830 8067
      2835 8061 2829 8061 2827 8069 2827 8060
      2823 8067 2809 8061 2824 8060 2799 8052
      2810 8060 2808 8060 2792 8048
TIME...MOT...LOC 2101Z 204DEG 34KT 2815 8075 2809 8057 2800 8053 

$$

CRISTALDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 9:41 AM EDT, 6 hours 44 minutes earlier.

Area forecast discussion, Mar 26, 9:41 AM EDT, 6 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
941 AM EDT THU MAR 26 2015

.DISCUSSION...

...INCREASING CHANCE FOR SHOWERS/STORMS TODAY AND FRIDAY...

...TURNING NOTICEABLY COOLER AND DRIER THIS WEEKEND BEHIND A
STRONG COLD FRONT...

...DETERIORATING MARINE CONDITIONS FRIDAY INTO THE WEEKEND...

TODAY... CAPPING INVERSION WITH DRY/STABLE MID LEVEL AIR IS IN THE
PROCESS OF DISSIPATING AS INDICATED BY MORNING SOUNDING AT TAMPA.
FORECAST SOUNDINGS SHOW CONTINUED MOISTENING AND STEEPENING OF LAPSE
RATE AS MID LEVEL RIDGING SHIFTS EAST AHEAD OF APPROACHING TROUGH.
INCREASING SOUTHERLY FLOW WILL CONTINUE TO RAISE MOISTURE LEVELS
WITH SURFACE DEW POINTS FORECAST AT LEAST TO BE IN THE MID/UPPER
60S. THEREFORE...THE ATMOSPHERE IS EXPECTED TO YIELD DEEP CONVECTION
DURING DAYTIME HEATING.

THERE WAS CONSIDERABLE MID/UPPER LEVEL CLOUDINESS EARLY THIS MORNING
SO THAT WILL DELAY SOLAR INSOLATION SOME...BUT THE LOCAL WRF AND
HRRR SHOW SHOWERS DEVELOPING BY NOON AND INCREASING MORE
SUBSTANTIALLY THROUGH LATE AFTERNOON.  THE EAST COAST SEA BREEZE IS
NOT EXPECTED TO DEVELOP DUE TO INCREASING SOUTH SOUTHWEST LOW LEVEL
WINDS...THOUGH A FEW CELLS COULD FORM NEAR THE COAST AND PROPAGATE A
DISCONTINUOUS BOUNDARY SLIGHTLY INLAND. THE CONVECTION IS SHOWN
FOCUSING MAINLY ALONG WEST COAST SEA BREEZE PROGRESSING STEADILY
ACROSS THE PENINSULA.  DEBRIS CLOUDS SHOULD DELAY CONVECTION A
LITTLE AND MIGHT TWEAK POPS DOWN TO 60 PERCENT TOO.

WITH LATE DAY BOUNDARY COLLISIONS...A FEW STORMS COULD BECOME
STRONG.

&&

.AVIATION...THRU 27/12Z...MAIN WEATHER ISSUE WILL BE THE TIMING OF
SHOWERS/STORMS. CURRENT SATELLITE SHOWING CONSIDERABLE MID/HIGH
CLOUDS SHOULD KEEP CHANCES CONFINED TO AFTER 18Z. PROGRESSION FROM
WEST TO EAST AROUND 20 KNOTS IS EXPECTED.  A FEW STRONG GUSTS TO 35
KNOTS ARE POSSIBLE.

&&

.MARINE...
TODAY...SOUTH WINDS INCREASING TO 10-15 KNOTS INDICATED
WITH A SWELL KEEPING SEA HEIGHTS UP TO 4 FEET.  MAIN HAZARD
CONSIDERATION WILL BE OFFSHORE MOVING SHOWERS WITH ISOLATED
THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING.  STORM MOTION WILL
BE TO THE EAST/NORTHEAST NEAR 20 KNOTS AND A FEW COULD PRODUCE WIND
GUSTS TO AROUND 35 KNOTS.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM/AVIATION...LASCODY
LONG TERM/IMPACT WX...JOHNSON/CRISTALDI
Hazardous weather outlook, Mar 26, 8:00 AM EDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
800 AM EDT THU MAR 26 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-270000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-SEBASTIAN
INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-BREVARD
COUNTY LINE 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET
20-60 NM-SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA
COUNTY-SOUTHERN LAKE COUNTY-NORTHERN BREVARD COUNTY-534 AM EDT THU
MAR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
NUMEROUS SHOWERS ARE EXPECTED TO DEVELOP ACROSS EAST CENTRAL FLORIDA
THIS AFTERNOON...AS WELL AS A CHANCE FOR THUNDERSTORMS. WHILE THE
OVERALL THREAT FOR SEVERE WEATHER IS LOW...CONDITIONS MAY ALLOW A
FEW OF THE STORMS TO GENERATE WIND GUSTS UP TO 50 MPH AS WELL AS
DEADLY CLOUD TO GROUND LIGHTNING. STORM MOTION WILL BE NORTHEAST
AROUND 25 MPH. REMEMBER...LIGHTNING MAKES EVERY THUNDERSTORM A
POTENTIAL KILLER. CEASE OUTDOOR ACTIVITY IMMEDIATELY AND MOVE INDOORS
IF THUNDER IS HEARD.

.RIP CURRENT IMPACT...
A LONG PERIOD SWELL WILL CONTINUE TO IMPACT THE EAST FLORIDA COAST
TODAY THAT WILL GENERATE A RIP CURRENT THREAT ALONG AREA BEACHES.
THE THREAT WILL BE HIGHEST AFTER 5:00 PM THIS AFTERNOON DUE TO TIDAL
EFFECTS. CHECK WITH BEACH PATROL FOR LATEST CONDITIONS AND NEVER
SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
THUNDERSTORMS THAT DEVELOP ACROSS EAST CENTRAL FLORIDA THIS
AFTERNOON WILL TRACK TO THE NORTHEAST AROUND 25 MPH AND WILL BE
CAPABLE OF PRODUCING WIND GUSTS OVER 34 KNOTS. THE INTRACOASTAL
WATERWAY AND THE NEARSHORE ATLANTIC WATERS WILL BE MOST SUSCEPTIBLE
AS THE STORMS MOVE OFFSHORE. BOATERS SHOULD WATCH FOR STORMS
APPROACHING FROM THE WEST OR SOUTHWEST AND BE PREPARED TO TAKE
ACTION SHOULD THREATENING WEATHER DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS ON FRIDAY AHEAD OF A STRONG
COLD FRONTAL PASSAGE FRIDAY NIGHT. A FEW OF THESE STORMS WILL HAVE
THE POTENTIAL TO BECOME STRONG. A RIP CURRENT THREAT WILL CONTINUE
THROUGH LATE WEEK AS A LONG PERIOD SWELL IMPACTS THE EAST FLORIDA
COAST.

POOR CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO DEVELOP THIS WEEKEND
BEHIND THE FRONT AS NORTHWEST TO NORTH WINDS FRESHEN TO AROUND 20
KNOTS WITH BUILDING SEAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BRAGAW/FRJ

In the hours before

Special weather statement, Mar 26, 3:46 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
346 PM EDT THU MAR 26 2015

FLZ047-054-058-262045-
SOUTHERN BREVARD COUNTY FL-OKEECHOBEE FL-INDIAN RIVER FL-
346 PM EDT THU MAR 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST OKEECHOBEE... WESTERN
INDIAN RIVER...AND SOUTHEASTERN BREVARD COUNTIES 445 PM EDT...

AT 341 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS 7 MILES SOUTHEAST OF KISSIMMEE PRAIRIE PRESERVE...OR
8 MILES WEST OF FORT DRUM...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE FORT DRUM...BLUE CYPRESS LAKE...FELLSMERE
...PALM BAY...AND MALABAR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO PONDING OF WATER ON ROADWAYS. DO NOT DRIVE YOUR VEHICLE WHERE
WATER COVERS THE ROAD.

&&

LAT...LON 2739 8091 2750 8107 2765 8097 2765 8087
      2777 8088 2813 8062 2806 8059 2807 8058
      2818 8059 2799 8052 2808 8057 2798 8052
      2790 8050 2791 8048 2789 8050 2790 8046
TIME...MOT...LOC 1941Z 215DEG 40KT 2751 8095

CRISTALDI
Special weather statement, Mar 26, 3:47 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
347 PM EDT THU MAR 26 2015

FLZ041-046-141-262015-
INLAND VOLUSIA COUNTY-COASTAL VOLUSIA COUNTY-SEMINOLE-
347 PM EDT THU MAR 26 2015

...A STRONG THUNDERSTORM WILL AFFECT INLAND VOLUSIA COUNTY...COASTAL
VOLUSIA COUNTY...SEMINOLE...

AT 346 PM EDT...A STRONG THUNDERSTORM PRODUCING STRONG WIND GUSTS
WAS OVER SANFORD...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DELTONA...DAYTONA BEACH...PORT ORANGE...SANFORD AND OVIEDO.

LAT...LON 2913 8098 2913 8097 2914 8097 2889 8081
      2886 8083 2886 8081 2882 8081 2884 8077
      2881 8077 2881 8075 2879 8097 2874 8097
      2866 8123 2884 8136 2919 8101
TIME...MOT...LOC 1946Z 242DEG 30KT 2878 8121

GLITTO
Special weather statement, Mar 26, 3:49 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
349 PM EDT THU MAR 26 2015

FLZ059-064-262045-
MARTIN FL-ST. LUCIE FL-
349 PM EDT THU MAR 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ST. LUCIE AND CENTRAL
MARTIN COUNTIES UNTIL 445 PM EDT...

AT 347 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
7 MILES WEST OF PALM CITY...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PORT SAINT LUCIE...WALTON...FORT PIERCE...STUART AND JENSEN BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING MAY OCCUR WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO PONDING OF WATER ON ROADWAYS. DO NOT DRIVE YOUR VEHICLE WHERE
WATER COVERS THE ROAD.

&&

LAT...LON 2710 8051 2756 8032 2740 8026 2746 8032
      2741 8031 2734 8026 2739 8026 2732 8023
      2733 8027 2732 8027 2726 8020 2724 8020
      2727 8022 2722 8021 2721 8026 2720 8022
      2703 8034
TIME...MOT...LOC 1947Z 204DEG 21KT 2714 8039

CRISTALDI
Local storm report, Mar 26, 3:55 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
355 PM EDT THU MAR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND GST     SANFORD AIRPORT         28.78N 81.24W
03/26/2015  M49 MPH          SEMINOLE           FL   ASOS

            WIND GUST OF 43 KT FROM WEST AT SFB ASOS.

&&

PG

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 3:46 PM EDTSpecial Weather StatementMLBIndian River59 min
Mar 26, 3:47 PM EDTSpecial Weather StatementMLBVolusia28 min
Mar 26, 3:49 PM EDTSpecial Weather StatementMLBMartin56 min
Mar 26, 3:53 PM EDTSpecial Marine WarningMLB82 min
Mar 26, 4:07 PM EDTSpecial Marine WarningMLB83 min
Mar 26, 4:15 PM EDTSevere Thunderstorm WarningMLBSaint Lucie30 min
Mar 26, 4:30 PM EDTSpecial Marine WarningMLB2 hr
Mar 26, 4:44 PM EDTSpecial Weather StatementMLBIndian River, Martin, Saint Lucie91 min
Mar 26, 5:11 PM EDTSpecial Marine WarningMLB64 min
Mar 26, 5:17 PM EDTSpecial Weather StatementMLBBrevard43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.